MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D6a: implanted date: device was not implanted, d6b: explanted date: device was not explanted, e3: occupation: rt.The actual device has been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the tr band was placed on patient in normal fashion.The sheath was pulled, and hemostasis was achieved.The patient was transferred to stretcher, the staff then noticed blood leaking from site.A new tr band was applied.The estimated blood loss was less than 250cc.There was no patient injury.The procedure performed was a heart catheterization.Additional information was received on 23may2025: approximately 15mls of air were injected in each tr band.Then approximately five to six minutes after filling each tr band per protocol blood leakage was noted at the entry site.They confirmed that the tr band balloons lost air and deflated.There was no damage noted to either device.The patient was confirmed to be stable with no issues as a result of the event.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section h3, and to provide the completed investigation results.Based on the evaluation of the returned sample this report is now deemed not reportable.One tr band and packaging label were returned to terumo medical corporation for assessment.The sample was subject to visual analysis.The inflation tubing is detached from the connection tube and was not returned with the sample.One tr band and packaging label were returned for assessment.The sample was subject to visual analysis and the inflation tubing is detached from the connection tube.The inflation tubing was not returned with the sample.The complaint can be confirmed for an inflation tube detachment.The exact root cause cannot be determined.Review of device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently, no action is recommended since the risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key22290862
Report Number1118880-2025-00079
Device Sequence Number8271153
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)270401(10)0000717118
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG
Device Catalogue NumberTRB29-LRG
Device Lot Number0000717118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLIDESHEATH SLENDER; TIGER CATHETER
Patient SexUnknown